BibTeX record journals/dm/GoldbergF18

download as .bib file

@article{DBLP:journals/dm/GoldbergF18,
  author    = {Lior Goldberg and
               Aviezri S. Fraenkel},
  title     = {Patterns in the generalized Fibonacci word, applied to games},
  journal   = {Discrete Mathematics},
  volume    = {341},
  number    = {6},
  pages     = {1675--1687},
  year      = {2018},
  url       = {https://doi.org/10.1016/j.disc.2018.03.003},
  doi       = {10.1016/j.disc.2018.03.003},
  timestamp = {Mon, 30 Apr 2018 15:17:07 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/dm/GoldbergF18},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics